# SDR CALA2024080602163

- Difficulty date: July 31, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N853018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION ON INTERNAL SKIN DOUBLER AT CUTOUT FOR PANEL 154AR IAW UNITED EC/RA 5300-03134 AND AMES DOC #47625REA02. REPAIRED CORROSION ON INTERNAL SKIN DOUBLER AT CUTOUT FOR PANEL 154AR IAW UNITED EC/RA 5300-03134 AND AMES DOC 47625REA02.  SEE PARTIAL WORK ACCOMPLISHED AND PWS #8 PGS 1-3.  AMES NON ROUTINE 173487-0100-0108
